# SDR 08FDEA01592

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,465 hours, 29,227 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Part number: A52371015006
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR UPPER END, OUTER SKIN DENTED, 9.4 IN LONG, 2 IN WIDE AND .100 IN DEEP, LOCATED 2 IN AFT OF FR 22 CUT OUT DAMAGED AND ACCOMPLISHED SKIN REPAIR IAW FEDEX EA 6-5230-118119, RELEASE DATE 28 MARCH, 2008.
